# SDR SWIA2024F00654

- Difficulty date: May 16, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10 EA LUG HOLES ON AFT SIDE OF PAX DOOR HINGE (FUSELAGE SIDE) HAVE REACHED AN INSIDE DIAMETERS .290"     (C-CHECK RO 8/4/2024)    REMOVED AND INSTALLED NEW HINGE HALF (FUSELAGE SIDE) PN SH670-31876-13 REF CRJ 700 SRM 53-21-23-201-007-A01 AND DWG SH670-31810 REV AE. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS
